CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A residue calculus approach to the uniform Artin-Rees lemma

Jacob Sznajdman (Institutionen för matematiska vetenskaper, matematik)
Israel Journal of Mathematics (0021-2172). Vol. 196 (2013), 1, p. 33-50.
[Artikel, refereegranskad vetenskaplig]

The uniform Artin-Rees lemma has been proved by C. Huneke using algebraic methods. We give a new proof for this result in the analytic setting, using residue calculus and a method involving complexes of Hermitian vector bundles. We also have to introduce a type of product of complexes of vector bundles, which may be applicable in the solution of other division problems with respect to product ideals.

Denna post skapades 2013-11-13. Senast ändrad 2016-11-07.
CPL Pubid: 186541


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur